... and suggested I lower it to 1.5 mg a day. I agreed. I went from 3 mg to 1.5 mg a day overnight. I experienced weird sensations in my head. Like my brain was floating, its hard to describe. It was pretty manageable tho. 2 weeks ago I decreased the dose to 1 mg a day and I reduced my Viibryd (antidepressent) in half to 20 mg a day. The last two weeks have been very unpleasant. I have the same weird head problems and a lot of dizziness and horrible nightmares several times a week. I am going to stay at the 20 mg of Viibryd until I am completely off the Klonopin. I want to reduce the Klonopin again this weekend but I am nervous because I still feel very weird from the reduction 2 weeks ago. Has anyone done a reduction similar to mine and do you think it is wise to reduce the dose of Klonopin again this weekend? I appreciate any advice. Thanks
I think you should reduce your dose a lot more slowly. Usually, after years on a benzodiazepine, your doctor is suppose to do a tapering plan with you and reduce your dose very slowly. Going from 3 mg to 1.5 mg overnight is enough to make someone feel very anxious and bad for months. Also reducing your Viibryd is not something I will recommend especially if it help you to keep anxiety at bay. Maybe wait until your feel normal again before reducing the Klonopin dose again, but remember that it can take months to years before being able to recover from benzodiazepine withdrawal. The brain need a lot of time to heal.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jun 2015 • 4 answers
Updated 27 May 2015 • 1 answer
Updated 10 Nov 2015 • 7 answers
Updated 20 Dec 2017 • 2 answers
Updated 1 Feb 2019 • 1 answer